The Call for Opposition: Challenging the P2P and IOM Processes
In our second article on how to react to the publication of the draft P2P report, Gabby Klein provides her view of why she and a large group of advocates and patients are continuing their protest of the government’s ongoing control and manipulation of our disease via their processes...
Discuss the article on the Forums.

Tooth/Gum problems from Anticonvulsants

Discussion in 'General Treatment' started by arx, Feb 6, 2013.

  1. arx

    arx Senior Member

    Messages:
    532
    Likes:
    140
    Hey,


    Has anyone experienced toothache,sore gums,or itchy gums and other dental problems resulting from drugs such as anticonvulsants,SSRIs,SNRIs,anti-anxiety,antipsychotics and so on..
    My focus is on anticonvulsants and other drugs such as Desvenlaflexine ,Eslicarbazepine , Clonazepam ,Buspirone,etc.

    Please share your experience.
    Thanks.
     

See more popular forum discussions.

Share This Page